Follow
Roderick Gow
Roderick Gow
professor of mathematics, university college dublin, ireland
Verified email at ucd.ie
Title
Cited by
Cited by
Year
Groups whose characters are rational-valued
R Gow
Journal of Algebra 40 (1), 280-299, 1976
741976
Products of two involutions in classical groups of characteristic 2
R Gow
Journal of Algebra 71 (2), 583-591, 1981
721981
Commutators in finite simple groups of Lie type
R Gow
Bulletin of the London Mathematical Society 32 (3), 311-315, 2000
682000
Schur indices of some groups of Lie type
R Gow
Journal of Algebra 42 (1), 102-120, 1976
671976
Two multiplicity-free permutation representations of the general linear groupGL (n, q 2)
R Gow
Mathematische Zeitschrift 188 (1), 45-54, 1984
591984
Real representations of the finite orthogonal and symplectic groups of odd characteristic
R Gow
Journal of Algebra 96 (1), 249-274, 1985
501985
Properties of the Characters of the Finite General Linear Group Related to the Transpose‐Inverse Involution
R Gow
Proceedings of the London Mathematical Society 3 (3), 493-506, 1983
471983
APN permutations on Zn and Costas arrays
K Drakakis, R Gow, G McGuire
Discrete Applied Mathematics 157 (15), 3320-3326, 2009
412009
Galois extensions and subspaces of alternating bilinear forms with special rank properties
R Gow, R Quinlan
Linear algebra and its applications 430 (8-9), 2212-2224, 2009
382009
Real-valued and 2-rational group characters
R Gow
Journal of Algebra 61 (2), 388-413, 1979
381979
On the Schur indices of characters of finite classical groups
R Gow
Journal of the London Mathematical Society 2 (1), 135-147, 1981
371981
Galois theory and linear algebra
R Gow, R Quinlan
Linear Algebra and its Applications 430 (7), 1778-1789, 2009
352009
Even unimodular lattices associated with the Weil representation of the finite symplectic group
R Gow
Journal of algebra 122 (2), 510-519, 1989
351989
Commutators in the symplectic group
R Gow
Archiv der Mathematik 50, 204-209, 1988
351988
Some generalized Laguerre polynomials whose Galois groups are the alternating groups
R Gow
Journal of Number Theory 31 (2), 201-207, 1989
311989
Real-valued characters and the Schur index
R Gow
Journal of Algebra 40 (1), 258-270, 1976
281976
The equivalence of an invertible matrix to its transpose
R Gow
Linear and Multilinear Algebra 8 (4), 329-336, 1980
271980
Connections between the representations of the symmetric group and the symplectic group in characteristic 2
R Gow, A Kleshchev
Journal of Algebra 221 (1), 60-89, 1999
261999
Subspaces of matrices with special rank properties
JG Dumas, R Gow, G McGuire, J Sheekey
Linear algebra and its applications 433 (1), 191-202, 2010
252010
Quadratic geometries, projective modules, and idempotents
R Gow, W Willems
Journal of Algebra 160 (1), 257-272, 1993
251993
The system can't perform the operation now. Try again later.
Articles 1–20